# SDR UALA2010090903337

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 83,647 hours, 13,418 cycles
- Engine: Pwa PW4060
- Engine time: 77,317 hours, 11,499 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENG FIRE WARNING, RTFL.  CAPTAIN RETURNED NR 2 THROTTLE TO IDLE POSITION BY 17,000 AND FIRE WARNING CEASED.  FURTHER TEST OF FIREWARNING SYSTEM CHECKED NORMAL & ENG WAS SHUTDOWN PER CREW CHECKLIST.  CREW VERIFIED NO FIRE BOTTLES WERE DISCHARGED AND NO FURTHER FIRE WARNINGS OCCURED AFTER NR 2 ENG SHUTDOWN.  FOUND E SEAL AND CLAMP MISSING FROM INTERMEDIATE CHECK VALVE, REPLACED PER MM.  ACCOMPLISHED FIRE WARNING TEST AND HIGH POWER ENGINE RUN AT 1.50 EPR FOR 3 MINUTES NO DEFECTS NOTED.
